# SDR HYIA20130928001

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR-42
- Aircraft serial: 200
- Aircraft time: 39,058 hours, 47,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Part serial: 1440
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ALL ILLUMINATE DURING TEST.  REPLACED POWER SUPPLY UNITS 3WL, 10WL, 15WL, 18WL, 29WL.
